# SDR AALA202212166842

- Difficulty date: December 1, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 69,717 hours, 26,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 INNER CONTROL HANDLE HOOK WORN. MAINTENANCE REPLACED INNER CONTROL HANDLE HOOK PER AMM 52-13-21.
